# SDR COAM9860336

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Control Unit
- Part number: 20035008067
- Condition: Malfunctioned
- Location: Avioncis
- Part time: 11,078 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED BLEED CONTROL UNIT FOR TROUBLESHOOTING.
